# SDR ZW0A0108609

- Difficulty date: September 12, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND AREA UNDER FWD CABIN GALLEY DRAIN CORRODED ALL AROUND PAN AS VIEWED FROM THE E&E COMPARTMENT. INSTALLED REPAIR DOUBLER PER SRM 53-01, AND INSTALLED NEW FLOOR SUPPORTS PER SPM 6-70-01.
